Open Journal of Political Science

Vol.4 No.4(2014), Paper ID 51021, 13 pages



Terrorist Attacks on Non-Governmental Organizations


Craig S. Stapley


Department of Political Science, Kansas State University, Manhattan, Kansas, USA


Copyright © 2014 Craig S. Stapley et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

Stapley, C. (2014) Terrorist Attacks on Non-Governmental Organizations. Open Journal of Political Science, 4, 265-277. doi: 10.4236/ojps.2014.44029.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.